# SDR SWAA981816

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NR 1 ENGINE EGT WAS AT REDLINE FOR T/O AND REQUIRED REDUCING THROTTLE SIGNIFICANTLY TO MAINTAIN IN LIMITS.  A/C MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 ENGINE ASSY AS PER SAM FORMS 104, 111, 117, 636.  INSTALLED STAGE II MOTOR.  PERFORMED TRIM RUN AND ALL PARAMETER WERE WITHIN BOEING MM LIMITS.
